# SDR AALA201705039006

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 3,569 hours, 1,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CRACK ON AFT CARGO FLOORBOARD, SECOND AFT OF ENTRY NEXT TO ANCHOR. REPAIRED AFT CARGO FLOORBOARD PER SRM 53-02-00.
